Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Bubble feeling in my ear - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2009
Answered : 604 Questions

Doctor :   Hi
Doctor :   How can i help you
User :   I have had a doctor appointment at monday at 2:00 and it is now thursday at 9:00 i got amoxicillian for my ear infection. Shouldn't it already be working? I feel like my ear hasn't got any better and this bubble feeling in my ear is getting worse and now i can't hear out of that ear.
User :   is that normal?
Doctor :   sure we will assist you
Doctor :   since how man y days u been taking amox
User :   since monday at 2:00
User :   well probably 3:00
Doctor :   ya it takes 3 to 5 days for the drug to work
User :   so it could be normal for it to still feel this way?
Doctor :   can you tell me what ear infection?
Doctor :   are you taking any other medications
User :   nope.
User :   jsut birth control pills.
User :   and the amoxicillian
Doctor :   no for ear infection i am asking you
User :   they doctor told me to take iprofron but now i been taking my generic tynol that starts with an A
Doctor :   i can provide you with the tips

Doctor :   I need to ask you few questions and our interaction may take 15 to 20 more minutes. You may want to subscribe to the health package as you will need more personalized information. I concern about your problem, hence giving you a discount code QMED374. You can use this code to get 25% discount.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor